# SDR HALA2010103000505

- Difficulty date: October 30, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 14,860 hours, 36,147 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 22,594 hours, 17,959 cycles
- Component: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYS - ATB - LOW OIL QUANTY ON THE LT SIDE NR 1 ENGINE ON TAKEOFF ROLL.  R & R NR 1 ENGINE.  OPS AND LEAK CHECK OK, IAW TASK CARD M143-717.
